Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Corrections in hot-wire correlation measurements

Author: Carl E. Pearson
Journal: Quart. Appl. Math. 12 (1954), 235-240
DOI: https://doi.org/10.1090/qam/99976
MathSciNet review: QAM99976
Full-text PDF

Abstract | References | Additional Information

Abstract: Particularly in small-scale turbulence, hot-wire correlation measurements must be corrected for the effect of finite wire length. End effects, imperfect velocity correlation along the length of the wire and transient longitudinal heat conduction must be considered. An integral equation for these corrections is obtained; with appropriate experimental procedure, this equation may be solved explicitly.

References [Enhancements On Off] (What's this?)

Additional Information

DOI: https://doi.org/10.1090/qam/99976
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society